MAUDE Adverse Event Report: SYNTHES GMBH 2.0MM TI MATRIXMANDIBLE SCREW FINE PITCH / 6MM; PLATE, BONE

SYNTHES GMBH 2.0MM TI MATRIXMANDIBLE SCREW FINE PITCH / 6MM; PLATE, BONE
Model Number 04.503.556.01
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Device report from australia reports an event as follows: it was reported that on an unknown date in 2022, a patient¿s mmf (matrixwave) screws pulled out, leading to the entire mandible being skewed.There was no reported pain or obvious signs of infection.The patient required a revision surgery to replace the screws, which was performed on (b)(6) 2023.No further information is available.This report is for a 2.0mm ti matrixmandible screw fine pitch / 6mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.(b)(4).Event occurred on an unknown date in 2022.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.0MM TI MATRIXMANDIBLE SCREW FINE PITCH / 6MM
Common Device Name
PLATE, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16408774
Report Number8030965-2023-02049
Device Sequence Number17582302
Product Code JEY
UDI-Device Identifier10887587021652
UDI-Public(01)10887587021652
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121574
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.503.556.01
Device Catalogue Number04.503.556.01C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/27/2023
Supplement Date Received by Manufacturer02/21/2023
Initial Report FDA Received Date02/21/2023
Supplement Report FDA Received Date03/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRUMATCH MDFC/MND TI 3D PRNT PL/MND/MINI
Outcome Attributed to Adverse Event Other;
Patient Age29 YR
Patient SexMale